Projections in C * -algebras of nilpotent groups
作者: Eberhard KaniuthKeith F. Taylor
作者单位: 1Fachbereich Mathematik-Informatik, Universität-Gesamthochschule Paderborn
2Department of Mathematics, University of Saskatchewan
刊名: Manuscripta Mathematica, 1989, Vol.65 (1), pp.93-111
来源数据库: Springer Nature Journal
DOI: 10.1007/BF01168369
英文摘要: Abstract(#br)In this paper we investigate the nature of projections in the C * -algebras of nilpotent locally compact groups and of the associated compact open subsets in their dual spaces. We obtain explicit descriptions of all projections in L 1 ( G ) when G is a connected nilpotent group and in C * ( G ) when G is an infinite discrete nilpotent group the torsion subgroup of which is contained in the center.
全文获取路径: Springer Nature  (合作)
影响因子:0.392 (2012)

  • nilpotent 幂零